# SDR DJFA2007012

- Difficulty date: January 24, 2007
- Submitted: January 27, 2007
- Operation: Air carrier
- Aircraft: N798TA
- Make and model: Beech 400A
- Aircraft serial: RK198
- Aircraft time: 7,047 hours, 5,825 cycles
- Engine: Pwa JT15D5
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6226718101
- Part serial: 1041
- Condition: Binding
- Location: Rudder
- Part time: 7,047 hours, 5,825 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TRIP NR 1132520 AFTER LANDING CREW REPORTED THAT WITH THE YAW DAMPER ENGAGED RUDDER PEDDALS WERE VERY STIFF.  MAINTENANCE DISCOVERED THE RUDDER SERVO CLUTCH STICKING.  THE MOUNT WAS REPLACED AND THE CABLE TENSIONS ADJUSTED.
